Hail, Shelby
- When
- March 26, 3:00 AM CST to 3:10 AM CST
- Where
- Shelby County, 4 mi SW of (Nqa)nas Memphis Mil
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.239, -89.980
A stalled cold front stretched from near Clarksdale, Mississippi to near Tupelo, Mississippi during the early morning hours of March 26th, 2011. The front gradually started lifting northward throughout the day.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MEG wrote it up.
A stalled cold front stretched from near Clarksdale, Mississippi to near Tupelo, Mississippi during the early morning hours of March 26th, 2011. The front gradually started lifting northward throughout the day. Temperatures south of the front were near 80 degrees where as temperatures north of the front were in the 50s. Showers and thunderstorms developed along the front. Some storms became severe producing large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 26, 2:21 AM CST, 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 321 AM CDT SAT MAR 26 2011 .DISCUSSION... CURRENTLY...ELEVATED THUNDERSTORMS CONTINUE TO FORM ACROSS THE MID SOUTH TO THE NORTH OF A WARM FRONT THAT IS LOCATED FROM THE ARKLATEX EAST INTO NORTH CENTRAL MISSISSIPPI. A 30 KT 850 MB JET IS IMPINGING UPON THE FRONT HELPING TO CREATE THE LIFT AND TRANSPORT THE MOISTURE NECESSARY FOR THUNDERSTORM DEVELOPMENT. MEANWHILE STEEP MID LEVEL RATES ARE HELPING A FEW STORMS BECOME SEVERE WITH LARGE HAIL AS THE MAIN THREAT. TEMPERATURES THIS MORNING RANGE FROM AROUND 40 NEAR THE KENTUCKY/MISSOURI BORDER TO AROUND 60 ACROSS SOUTHERNMOST PARTS OF THE FORECAST AREA NEAR THE FRONT. WINDS ARE GENERALLY NORTHEAST AT 10-15 MPH. TODAY AND TONIGHT...THE WARM FRONT WILL REMAIN ACROSS NORTH CENTRAL MISSISSIPPI THIS MORNING. THUNDERSTORMS WILL CONTINUE NORTH OF THE FRONT EARLY THIS MORNING THOUGH ACTIVITY MAY TAPER OFF SOME LATER THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. THIS EARLY MORNING ACTIVITY WILL CONTINUE TO HAVE A ISOLATED LARGE HAIL THREAT. AS THE DAY PROGRESSES LOW PRESSURE CURRENTLY OVER THE RED RIVER VALLEY WILL TRACK EAST TO THE ARKLATEX BY NOON AND THEN INTO SOUTHEAST AR LATE THIS AFTERNOON BEFORE TRACKING ACROSS NORTH CENTRAL MS THIS EVENING. THERE WILL BE A LARGE TEMPERATURE GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON WITH MID 40S IN RANDOLPH COUNTY AR TO LOWER TO MID 70S ACROSS THE SOUTHERN TIER OF COUNTIES. BY AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WILL DESTABILIZE WITH SBCAPES APPROACHING 2000 J/KG ACROSS THE SOUTHERNMOST PART OF THE FORECAST AREA INVOF THE FRONT. MEANWHILE AS THE LOW APPROACHES AND LOW LEVEL WINDS VEER 0-1KM HELICITY VALUES WILL CLIMB ABOVE 300 M2/S2 INVOF THE FRONT. MEANWHILE 0-6KM BULK SHEAR IS IMPRESSIVE AT OVER 50 KTS AND MID LEVEL WINDS WILL TOP 60 KTS OVER THE FRONTAL ZONE. AS THE LOW APPROACHES EXPECT THUNDERSTORMS COVERAGE TO INCREASE ACROSS THE AREA WITH SEVERE STORMS POSSIBLE INVOF THE WARM FRONT. THE BIG QUESTION IS HOW FAR NORTH THE FRONT WILL GET WHICH WILL DEPEND ON THE AMOUNT OF RAIN/THUNDERSTORMS THIS MORNING AND THE EVENTUAL TRACK OF THE SURFACE LOW. BEST GUESS RIGHT NOW IS THAT THE FRONT WILL MAKE IT INTO THE VERY SOUTHERN PART OF THE FORECAST AREA WHICH IS WHERE THE SURFACE LOW WILL TRACK LATE THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF MEMPHIS TO SAVANNAH TN LINE. HAIL WILL BE A THREAT IN THE ENTIRE RISK AREA LATER THIS AFTERNOON AND THIS EVENING WHILE DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A HELENA-WEST HELENA ARKANSAS TO BOONEVILLE MS LINE. THE SURFACE LOW WILL TRACK EAST INTO ALABAMA AROUND MIDNIGHT AND PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST. MEANWHILE MUCH COOLER AIR WILL FILTER IN WITH TEMPS DROPPING INTO THE 30S AND 40S BY MORNING. SUNDAY...HIGH PRESSURE OVER THE GREAT LAKES WILL OOZE INTO THE AREA. EXPECT COOLER THAN NORMAL TEMPERATURES THANKS TO COOL NORTHEAST WINDS. THERE SHOULD BE PLENTY OF LOW CLOUDS AROUND SO KEPT CLOUDS IN ALL DAY. SUNDAY NIGHT...LOW CONFIDENCE IN THIS PERIOD. THE GFS IS STILL DRY. HOWEVER THE NAM AND ESPECIALLY THE ECMWF DEVELOP PRECIP ACROSS THE AREA THANKS TO A DECENT MID LEVEL SHORTWAVE THAT GFS SEEMS TO MISS. GIVEN THIS INFO DECIDED TO REINTRODUCE POPS FOR THE PERIOD. MONDAY AND MONDAY NIGHT...COOL HIGH PRESSURE REMAINS OVER THE AREA AND SOME SUNSHINE IS POSSIBLE ON MONDAY WITH SLIGHTLY COOLER THAN NORMAL TEMPERATURES. CLOUDS WILL INCREASE ONCE AGAIN MONDAY NIGHT AS THE NEXT SYSTEM APPROACHES. TUESDAY AND TUESDAY NIGHT...A POTENT MID LEVEL TROF WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY WHILE A COLD FRONT PUSHES ACROSS THE MID SOUTH. WILL HAVE TO CONTINUE TO WATCH THE SEVERE THREAT WITH THIS SYSTEM WHICH WILL DEPEND OF THE TRACK OF THE SURFACE LOW. MODELS ARE NOT IN THE BEST AGREEMENT WITH THE TRACK OF THE LOW SO WILL CONTINUE TO LEAVE OUT OF THE HWO FOR NOW. WEDNESDAY AND WEDNESDAY NIGHT...COOL HIGH PRESSURE BUILDS BACK IN WITH COOLER THAN NORMAL TEMPERATURES AND SOME SUNSHINE. THURSDAY AND THURSDAY NIGHT...THE EXCELLENT AGREEMENT FOUND IN THE MODELS 24 HOURS AGO IS HISTORY. THE GFS STILL HAS A SOLUTION THAT IS SOMEWHAT SIMILAR TO PREVIOUS RUNS WITH A DEEP TROF MOVING INTO THE LOWER MISSISSIPPI VALLEY AND LOW PRESSURE DEVELOPING ALONG THE GULF COAST AND RAIN POSSIBLE FOR THE MID SOUTH. THE ECMWF HAS THE TROF AXIS FURTHER EAST WITH HIGH PRESSURE FOR THE MID SOUTH. WILL KEEP THE ONGOING CHANCE OF RAIN IN THE FORECAST BUT CONFIDENCE IS PRETTY LOW. FRIDAY...SHOULD BE DRY AND COOL BUT CONFIDENCE IS LOW. SJM && .AVIATION... 06Z TAFS FEW CHANGES FROM 00Z PACKAGE...OTHER THAN A SLIGHT DELAY IN MVFR CIGS IN THE SHORT TERM. ELEVATED TSRA STILL EXPECTED TO DEVELOP THROUGH THE OVERNIGHT. RAIN FALLING INTO THE COOL STABLE AIR WILL HELP REINFORCE THE LOW LEVEL INVERSION AND STRATUS. BY 12Z... EXPECT MVFR TO PREVAIL WITH POCKETS OF IFR CIGS. FOR SATURDAY... PERIODS OF RAIN SHOWERS WILL CONTINUE. BEST EARLY AFTERNOON TS POTENTIAL AT KTUP...WHICH SHOULD BE JUST NORTH OF THE WARM FRONT. MOST INTENSE/ORGANIZED TSRA SHOULD OCCUR OVER NORTHEAST MS AFTER 22Z... PERSISTING UNTIL 03Z OR SO SOUTH OF THE TUP VICINITY. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 56 40 53 39 / 90 70 10 20 MKL 54 37 52 34 / 90 80 10 20 JBR 49 36 48 36 / 90 60 10 20 TUP 69 47 59 42 / 80 90 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 336 AM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 336 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A FORREST CITY ARKANSAS TO MEMPHIS TO SAVANNAH TENNESSEE LINE. LOW PRESSURE WILL TRACK ALONG A WARM FRONT STALLED ACROSS NORTH MISSISSIPPI THIS AFTERNOON AND EVENING AND SEVERE STORMS COULD DEVELOP IN THE RISK AREA. LARGE HAIL IS POSSIBLE OVER THE ENTIRE RISK AREA. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE SOUTH OF A HELENA-WEST HELENA TO BOONEVILE MISSISSIPPI LINE. THOUGH ISOLATED LARGE HAIL IS POSSIBLE EARLY THIS MORNING THE BEST CHANCE FOR SEVERE STORMS ACROSS THE RISK AREA IS FROM 3 PM CDT TO 10 PM CDT. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE TODAY INTO THIS EVENING. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. SJM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
143 AM CDT SAT MAR 26 2011
MSZ012-013-020>022-260730-
LAFAYETTE MS-PANOLA MS-YALOBUSHA MS-TALLAHATCHIE MS-CALHOUN MS-
143 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 AM CDT FOR...
NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 3
MILES SOUTHEAST OF ENID AT 143 AM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CALHOUN...LAFAYETTE...PANOLA...TALLAHATCHIE AND YALOBUSHA
COUNTIES...INCLUDING LOCATIONS NEAR GEORGE PAYNE STATE PARK AND WATER
VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES ENID LAKE.
&&
LAT...LON 3387 8977 3389 8978 3389 8991 3424 9005
3439 8924 3399 8924
TIME...MOT...LOC 0643Z 255DEG 40KT 3410 8988SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 AM CDT SAT MAR 26 2011
ARZ036-TNZ049-088-260800-
CRITTENDEN AR-SHELBY TN-TIPTON TN-
229 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 AM CDT FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES NORTH OF JERICHO AT 229 AM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR MARION...MEEMAN SHELBY FOREST STATE PARK AND
MILLINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND
WAPANOCCA LAKE.
&&
LAT...LON 3540 9029 3543 9008 3541 9005 3544 9001
3547 8981 3523 8975 3517 9023
TIME...MOT...LOC 0729Z 265DEG 38KT 3535 9017SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
233 AM CDT SAT MAR 26 2011
TNZ052-053-089>091-260815-
FAYETTE TN-MADISON TN-CHESTER TN-HARDEMAN TN-MCNAIRY TN-
233 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 AM CDT FOR...
WESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER WHITEVILLE AT 234 AM CDT...MOVING EAST AT 55 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...FAYETTE...HARDEMAN...MADISON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR BOLIVAR...CHICKASAW STATE
FOREST...CHICKASAW STATE PARK...HENDERSON...SELMER AND T O FULLER
STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3508 8872 3502 8930 3539 8928 3540 8919
3541 8919 3557 8856 3520 8852
TIME...MOT...LOC 0734Z 249DEG 47KT 3533 8911SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 246 AM CDT SAT MAR 26 2011 ARZ027-035-048-260830- CROSS AR-ST. FRANCIS AR-POINSETT AR- 246 AM CDT SAT MAR 26 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 330 AM CDT FOR... CROSS COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS... NORTH CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED OVER FAIR OAKS AT 246 AM CDT...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CROSS...POINSETT AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3542 9105 3549 9050 3515 9050 3507 9105 TIME...MOT...LOC 0746Z 241DEG 39KT 3525 9102
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 AM CDT SAT MAR 26 2011
ARZ027-028-035-036-TNZ049-088-260915-
CROSS AR-MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR-SHELBY TN-TIPTON
329 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 AM CDT FOR...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES NORTHWEST OF EARLE AT 329 AM CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS...MISSISSIPPI...POINSETT...SHELBY AND
TIPTON COUNTIES...INCLUDING LOCATIONS NEAR EARLE...MARION...MARKED
TREE...MEEMAN SHELBY FOREST STATE PARK...PARKIN...TYRONZA AND
WILSON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA
LAKE.
&&
LAT...LON 3548 9063 3567 8993 3561 8993 3560 8996
3558 8996 3556 8993 3523 8994 3517 9058
TIME...MOT...LOC 0829Z 263DEG 45KT 3534 9048SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT SAT MAR 26 2011
ARZ058-260900-
PHILLIPS AR-
331 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES WEST OF WHITE RIVER NATIONAL WILDLIFE REFUGE AT 331 AM CDT...
MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN PHILLIPS COUNTY...INCLUDING LOCATIONS NEAR ELAINE AND WHITE
RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES OLD TOWN LAKE.
&&
LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
3434 9105 3435 9100 3446 9100 3459 9082
3440 9070 3436 9076 3435 9076 3425 9087
3424 9093 3413 9095 3413 9110
TIME...MOT...LOC 0831Z 252DEG 43KT 3424 9110The Memphis radar (KNQA), 15 km away, was scanning. The volume nearest the first event began at 08:59 UTC.
4 hail. Local standard time, as filed.
Dime to nickel size hail covered the ground in Dyersburg.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2011Every state in 2011This day in weather historyWarnings in Tennessee, March 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 291047, 291048, 291055, 291059.